# SDR ASAA2014062708368

- Difficulty date: June 27, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 352054764
- Aircraft time: 5,116 hours, 1,605 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH COCKPIT AND FWD CABIN TEMP CONTROLS APPEAR INOPERATIVE AND AT FULL COLD. ONCE ON THE GROUND AFTER BLOCK IN AT DIRECTION OF MAINTENANCE CONTROL, SELECTING TRIM AIR OFF, THEN OPS-NORMAL.  ACFT GROUNDED.  PERFORMED BITE CHECK OF BOTH ZONE TEMP CONTROLLERS, REF AMM 21-61-00,  NO FAULTS FOUND.  NO HISTORY PAST 30 DAYS. PERFORMED OPS CHECK, SYSTEM OPS NORMAL, OK FOR SERVICE.
